Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Welcome to the Club! No fees to pay, no contract to sign, all that is needed -
    Pounds to lose!


    Helpful links - Healthy Eating and Diet Center
    Food and Recipes Center
    Diet Club Newcomer Tips
    Food & Cooking Community
    Bean eating Greek yogurt, peanut butter, now constipation...
    avatar
    cindigal posted:
    I started to eat for the better; buy non-fat Greek yogurt when I shop (quart of it). I will buy frozen fruit and make smoothie with yogurt almost every morning. My goal is to cut alot of carbs in my diet and I used to eat cereal in the morning and I look labels all the time and most cereals have lot of carbs, even the fiber rich ones. I have noticed that with cutting on some carbs and eating yogurt, peanut butter or nuts I am constipated. Once in a awhile I have to take gentle laxative on night time so I will go the next day. I also taking more water, I keep a gallon of water in the fridge and drink with my water bottle, I refill it a few times a day, so I thought it (water) would regulate me no matter what. I took two laxatives last and I did have relief this morning, but.....only one time. I am drinking more water so i will go alot more but it hasn't happened. Should I back off on the yogurt, peanut butter, and or nuts for a while.

    cindigal
    Reply


    Spotlight: Member Stories

    Not much to say here, I have been a webMD member since Sep 10 and I went from 180 to 140 (current weight). I was depressed and tired of buying sized u...More

    Helpful Tips

    Motivational Tool to help you make your commitment to lose weight.
    I've lost over 40 lbs during the last year and recently I came across what I think is a great motivational tool for those wanting to start ... More
    Was this Helpful?
    21 of 21 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.